ITEM METADATA RECORD
Title: Discussion of Lee,Y. and Nelder, J.A.: Double hierarchical generalized linear models
Authors: Molenberghs, Geert ×
Verbeke, Geert #
Issue Date: 2006
Publisher: The Society
Series Title: Journal of the Royal Statistical Society: Series C (Applied Statistics) vol:55 pages:180-181
ISSN: 0035-9254
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.